# SDR ASAA2017062821350

- Difficulty date: June 28, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 40,579 hours, 12,267 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005576
- Condition: Unknown
- Location: Nr 1
- Part time: 33,280 hours, 10,120 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO #1 IDG CONTINUED FREQUENT SERVICING. REPLACE IDG. GROUNDED - YES. INSPECTED IDG OIL FILTERS BEFORE REMOVAL. NO DEFECTS NOTED, REF B737-800 AMM 24-11-11-080-801. REMOVED AND REPLACED NR 1 IDG IAW AMM 24-11-11. LEAK AND OPS CHECKED GOOD.
